# SDR ASAA2024082652105

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 30,339 hours, 9,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FOUND EMERGENCY COVER AIRCRAFT RIGHT ON THE FLOOR. GROUNDED - YES. (RESOLVED ON W/O: 2012360 TASKCARD: N/R-00001 ) REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT ROW 17F PER AMM 33-51-01 OPS CHECKED GOOD. A/C RELEASED FROM PLT DEFERRAL AND EA 900ER-33E4-27478. C/N 26051493 REMOVED SEAMC DARWIN NOTIFIED.
